# SDR UPS07450040

- Difficulty date: May 29, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 83,127 hours, 18,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Location: Bs 940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 940 LT TENSION TIE ATT STEEL PLATE FOUND SHORT EDGE MARGIN AT MOST O/B.  M/D BS 940 LT TENSION TIE ATT STEEL PLATE REPLACE AND INSTALLED AS PER RS R53-25-35811 AND UPS EO B747-5310-23715-C.
